# SDR SWAA2019121139535

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 74,435 hours, 44,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE REAR AFT EMERGENCY LIGHT LENS DIRTY (LOCATED AFT OF AFT WING-TO-BODY FAIRING BS. 757).          / CLEANED LENS PER SIP.
